Translator Disclaimer
may 2021 Boundary value problems with singular $\varphi$-Laplacians
Stanisław Sędziwy
Bull. Belg. Math. Soc. Simon Stevin 28(1): 21-27 (may 2021). DOI: 10.36045/j.bbms.200527

Abstract

For systems of differential equations with singular $\varphi$-Laplacians the simple geometric argument is used to obtain the existence results for the Dirichlet, Sturm -- Liouville, periodic or anti--periodic boundary value problems.

Citation

Download Citation

Stanisław Sędziwy. "Boundary value problems with singular $\varphi$-Laplacians." Bull. Belg. Math. Soc. Simon Stevin 28 (1) 21 - 27, may 2021. https://doi.org/10.36045/j.bbms.200527

Information

Published: may 2021
First available in Project Euclid: 2 June 2021

Digital Object Identifier: 10.36045/j.bbms.200527

Subjects:
Primary: 34B16
Secondary: 34B15

Rights: Copyright © 2021 The Belgian Mathematical Society

JOURNAL ARTICLE
7 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.28 • No. 1 • may 2021
Back to Top